# SDR CALA2025021202299

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 46,738 hours, 5,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EGRESS LTS ON FLOOR OF 22F ARE RIPPED OUT FLOOR PROXIMITY LIGHT RETAINER REF FIG 1 SHEET 2 OF DMC-B787-A-33-51-06-00A-520A-A,  LIGHT WAS NOT DAMAGED OR DISCONNECTED  , REINSTALLED  FLOOR PROXIMITY LIGHT RETAINER CLIP REF DMC-B787-A-33-51-06-00A-720A-A. LIGHT OPS CKS NORMAL .
